Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 10, 2010, 7:30 AM CDT for 4 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2010, 7:30 AM CDT (12:30 UTC)
- Expired
- Jun 10, 2010, 11:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, TX, Henderson County, TX, Kaufman County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 155 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1649 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538
WGUS54 KFWD 101230
FFWFWD
TXC001-213-257-467-101630-
/O.NEW.KFWD.FF.W.0039.100610T1230Z-100610T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
730 AM CDT THU JUN 10 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS
ANDERSON COUNTY IN NORTHEAST TEXAS
HENDERSON COUNTY IN NORTHEAST TEXAS
VAN ZANDT COUNTY IN NORTHEAST TEXAS
* UNTIL 1130 AM CDT
* AT 727 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LARGE AREA OF HEAVY RAIN AND THUNDERSTORMS ACROSS MUCH OF
KAUFMAN...VAN ZANDT...HENDERSON...AND NORTHERN ANDERSON COUNTIES.
THIS ACTIVITY WAS MOVING EAST AT 5 MPH. RADAR AND SPOTTER REPORTS
INDICATE AN AVERAGE OF 3 TO 8 INCHES OF RAIN HAS FALLEN AND
SIGNIFICANT FLOODING HAS BEEN OCCURRING. RADAR INDICATES THAT
ANOTHER 1 TO 3 INCHES OF RAIN HAS WILL BE POSSIBLE THROUGH 1130 AM.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...TRINIDAD...CANEY CITY...MALAKOFF...VAN...ATHENS...
PALESTINE...FRANKSTON...ELKHART...EDOM...COFFEE
CITY...CHANDLER...BROWNSBORO...MABANK AND BERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. TRAVEL MAY BE DIFFICULT OR
IMPOSSIBLE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS
THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER
RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3153 9576 3165 9572 3161 9576 3169 9578
3169 9586 3175 9587 3180 9598 3188 9596
3188 9602 3194 9601 3222 9615 3236 9645
3256 9639 3271 9561 3248 9558 3233 9544
3185 9544 3160 9527
$$
922 follow-up statements
694
WGUS74 KFWD 101413
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 AM CDT THU JUN 10 2010
TXC001-213-257-467-101630-
/O.CON.KFWD.FF.W.0039.000000T0000Z-100610T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN ZANDT TX-KAUFMAN TX-HENDERSON TX-ANDERSON TX-
913 AM CDT THU JUN 10 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
ANDERSON...HENDERSON...SOUTHERN KAUFMAN AND VAN ZANDT COUNTIES...
AT 912 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAIN CONTINUING
ACROSS ALL OF THE FLASH FLOOD WARNING AREA. THE HEAVIEST RAINS AT
912 AM CDT WERE LOCATED NEAR PURTIS CREEK STATE PARK...MOVING EAST
AT 10 MPH.
RADAR INDICATES THAT AN AVERAGE OF 3 TO 4 INCHES OF RAIN HAS ALREADY
FALLEN ACROSS MUCH OF VAN ZANDT...KAUFMAN...HENDERSON...AND ANDERSON
COUNTIES. STORM TOTAL RAINFALL HAS BEEN AS HIGH AS 10.16 INCHES IN
THE MABANK AREA NEAR THE KAUFMAN - HENDERSON COUNTY LINE.
THE HEAVY RAIN IS EXPECTED TO CONTINUE THIS MORNING ACROSS THE FLASH
FLOOD WARNING AREA. THE HEAVIEST RAIN IS EXPECTED TO AFFECT THE
SOUTHERN PART OF VAN ZANDT COUNTY AND THE NORTHERN HALF OF HENDERSON
COUNTY THROUGH 1130 AM. SIGNIFICANT FLASH FLOODING WILL BE POSSIBLE
IN THESE AREAS WHERE AN ADDITIONAL 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 1130 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE PURTIS CREEK STATE PARK...ATHENS...CANTON...PALESTINE...GRAND
SALINE...ELKHART...VAN...FRANKSTON...EDOM...COFFEE CITY...CHANDLER...
BROWNSBORO AND BERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3153 9576 3165 9572 3161 9576 3169 9578
3169 9586 3175 9587 3180 9598 3188 9596
3188 9602 3194 9601 3222 9615 3236 9645
3256 9639 3271 9561 3248 9558 3233 9544
3185 9544 3160 9527
$$349
WGUS74 KFWD 101550
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 AM CDT THU JUN 10 2010
TXC001-213-257-467-101630-
/O.CON.KFWD.FF.W.0039.000000T0000Z-100610T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN ZANDT TX-KAUFMAN TX-HENDERSON TX-ANDERSON TX-
1050 AM CDT THU JUN 10 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
ANDERSON...HENDERSON...SOUTHERN KAUFMAN AND VAN ZANDT COUNTIES...
AT 1048 AM CDT...VERY HEAVY RAINFALL CONTINUES ON THE KAUFMAN VAN
ZANDT COUNTY LINE. RAINFALL AMOUNTS OF 3 TO 4 INCHES PER HOUR CAN BE
EXPECTED. LOCATIONS BETWEEN KEMP AND CANTON WILL BE AFFECTED. OTHER
IMPACTED AREAS INCLUDE CEDAR CREEK...NORTH AND SOUTH TWIN
CREEKS...AND LACY CREEK.
ADDITIONAL MODERATE TO PERIODS OF BRIEF HEAVY RAINFALL WILL CONTINUE
ACROSS HENDERSON AND ANDERSON COUNTIES. MANY ROADWAYS REMAIN FLOODED
AND CREEKS ARE OVERFLOWING ACROSS THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3153 9576 3165 9572 3161 9576 3169 9578
3169 9586 3175 9587 3180 9598 3188 9596
3188 9602 3194 9601 3222 9615 3236 9645
3256 9639 3271 9561 3248 9558 3233 9544
3185 9544 3160 9527
$$
SCHULTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 6:17 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 10, 6:17 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 617 AM CDT THU JUN 10 2010 .AVIATION... 612 AM IFR VARYING TO MVFR IN METROPLEX SHOULD LIFT ABOVE 2000FT BY 10 AM. STILL EXPECT ISOLD SHOWERS/TSTMS LATER THIS MORNING/AFTERNOON...BUT HEAVY RAIN SHOULD STAY EAST. AT KACT...A BIT OF SUBSIDENCE AND DRYING HAS LIFTED CEILINGS ABOVE IFR...AND WITH SOUTH WINDS INCREASING THIS MORNING IT WILL LIKELY STAY THAT WAY. MVFR EXPECTED TO RETURN OVERNIGHT TONIGHT. 84 && .PREV DISCUSSION... /ISSUED 358 AM CDT THU JUN 10 2010/ DEEP TROPICAL-LIKE CONVECTION HAS DEVELOPED OVERNIGHT NEAR THE CENTER OF THE WARM CORE LOW PRESSURE SYSTEM WHERE SEVERAL RAIN GAUGES HAVE REPORTED AMOUNTS OF 4-7 INCHES. LATEST RADAR DATA SHOWS DEEP CONVECTION IS GENERATING SEVERAL NEW CONVECTIVE VORTICIES...AND IT APPEARS THAT THE ONE OVER CEDAR CREEK RESERVOIR IS BECOMING THE DOMINANT CIRCULATION. THIS WILL LIKELY BE THE CENTER OF THE LOW THROUGH THE MORNING HOURS...AND IT IS EXPECTED TO TRACK SLOWLY NORTHEAST. MODEL AGREEMENT REMAINS POOR. MESOSCALE STORM STRUCTURE AND ORGANIZATION WILL HAVE MORE IMPACT ON WHERE THE HEAVIEST RAIN DEVELOPS AND TRACKS THAN THE WEAK UPPER LEVEL FEATURES. THE ECMWF LOOKS THE MOST REASONABLE OF THE GLOBAL MODELS. IT SUGGESTS THE EASTERN CWA WILL GET AN AVERAGE OF .25 TO 1 INCH OF ADDITIONAL RAIN TODAY...BEFORE SLOWLY MOVING THE LOW NE TO TEXARKANA TONIGHT FOR A REPEAT CORE RAIN EVENT ACROSS EAST TEXAS. THE SHORT-RANGE AND HI-RES MODELS ARE PINPOINTING THE AREA JUST EAST OF DALLAS WITH 2-5 INCHES OF RAIN THIS MORNING...WHICH IS SLIGHTLY FARTHER NORTH THAN CURRENT RADAR TRENDS SUGGEST. WHETHER THE CONVECTIVE CORE DRIFTS NORTH INTO THIS AREA REMAINS TO BE SEEN...BUT A SLOW NORTHWARD DRIFT HAS BEEN APPARENT ON SATELLITE DURING THE LAST SEVERAL HOURS. ON THE OTHER HAND...DO EXPECT THAT ONCE A RELATIVE COLD POOL DEVELOPS DUE TO THE EFFECTS OF DIFFERENTIAL HEATING BY LATE MORNING...HEAVIEST CONVECTION NEAR THE CORE WILL WANT TO TRAVEL SOUTHEAST AS A MCS AND OUT OF THE AREA BY MID AFTERNOON. IN SUMMARY...THE FLOODING THREAT CONTINUES ACROSS MUCH OF THE EASTERN/SOUTHEASTERN CWA AND THE WATCH WILL REMAIN AS IS FOR NOW. THE NORTHERN PART OF THE WATCH OR NORTHEASTERN ZONES APPEAR LESS LIKELY TO GET HEAVY RAINS...BUT CONFIDENCE IS TOO LOW TO CLEAR THEM JUST YET. ELSEWHERE...EXPECT JUST ISOLATED-SCATTERED SHOWERS/STORMS WITH HEATING TODAY...WITH CHANCES DROPPING OFF QUICKLY FARTHER WEST. CLOUDS WILL KEEP HIGHS COOL AND IN THE LOW 80S OVER THE EAST...BUT SUBSIDENCE/SW WINDS IN THE WEST WILL ALLOW HIGHS INTO THE MID-UPPER 90S THERE. HOT/HUMID/BREEZY WEATHER WILL BE THE RULE FOR FRIDAY AS THE TROPICAL LOW COMPLETELY DEPARTS THE REGION. WEAK UPPER TROUGH CURRENTLY LOCATED IN CENTRAL MEXICO WILL BE KICKED OUT AND MOVE ACROSS TEXAS ON FRIDAY. THE AIR MASS OVER NORTH TEXAS WILL BE WEAKLY CAPPED AND UNSTABLE DURING THE AFTERNOON HOURS...BUT THE UPPER LIFT WILL BE BETTER ACROSS WEST TEXAS WHERE A DRY LINE WILL BE LOCATED. SINCE STORMS WILL INITIATE WELL TO THE WEST OF THE AREA AND SHOULD DIMINISH WITH LOSS OF HEATING...HAVE INTRODUCED SOME 20 POPS JUST FOR FAR WESTERN ZONES FRIDAY EVENING. UPPER LEVEL HIGH BUILDS IN FROM THE EAST OVER THE WEEKEND. MODEST SOUTHERLY BREEZES IN RESPONSE TO A LARGE UPPER LEVEL TROUGH OVER THE WESTERN US WILL KEEP A MOIST/HUMID AIR MASS FROM THE GULF IN PLACE. EXPECT EPISODES OF NOCTURNAL/MORNING STRATUS...AND LACK OF FORCING/WEAK SUBSIDENCE MEANS GENERALLY DRY AND CONTINUED HOT/HUMID WEATHER. BY MONDAY GFS/CANADIAN ERODE THE NW PART OF THE RIDGE ENOUGH TO ALLOW SOME WEAK WESTERLY MID/UPPER LEVEL FLOW INTO THE SOUTHERN PLAINS. BOTH MODELS SUGGEST MCS ACTIVITY IN THE HIGH PLAINS WILL HELP PUSH A COLD FRONT THROUGH NORTH TEXAS MONDAY EVENING. THE ECMWF REMAINS DRY WITH A STRONGER RIDGE. ALL THESE MODELS CONTINUE TO REMAIN CONSISTENT IN THEIR DISAGREEMENTS...BUT AS A HEDGE WILL INSERT A SLIGHT CHANCE OF RAIN MONDAY AFTERNOON OVER THE NW...AND OVER THE NORTHERN HALF OF THE AREA FOR MONDAY EVENING. WILL KEEP TUE-THU FORECAST DRY WITH A PERSISTENCE FORECAST FOR TEMPS...HIGHS LOW-MID 90S AND LOWS MID-UPR 70S. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 90 77 96 78 95 / 30 10 5 10 10 WACO, TX 91 77 94 77 95 / 40 10 5 5 10 PARIS, TX 83 74 93 74 93 / 60 30 5 5 10 DENTON, TX 90 77 96 78 95 / 30 10 5 10 10 MCKINNEY, TX 88 76 94 76 94 / 40 20 5 10 10 DALLAS, TX 89 77 96 78 94 / 40 10 5 10 10 TERRELL, TX 88 76 95 76 94 / 70 20 5 5 10 CORSICANA, TX 88 76 94 76 93 / 80 20 5 5 10 TEMPLE, TX 91 75 93 76 93 / 30 10 5 5 10 MINERAL WELLS, TX 93 74 94 72 93 / 20 10 5 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ094-095-104>107- 119>123-134-135-145>148-159>162-174-175. && /
Hazardous weather outlook, Jun 10, 2:48 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 248 AM CDT THU JUN 10 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 248 AM CDT THU JUN 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND EAST OF A BONHAM...TO DALLAS...TO HILLSBORO...TO WACO...TO CAMERON LINE. AREAS WITHIN THE WATCH AREA COULD SEE WIDESPREAD 1-3 INCHES WITH LOCALLY HIGHER AMOUNTS. AMOUNTS IN EXCESS OF 5 INCHES WILL BE POSSIBLE IN THE WATCH AREA. LIFE-THREATENING FLASH FLOODS...AS WELL AS WIDESPREAD STREET FLOODING...IS EXPECTED IN AREAS THAT RECEIVE EXCESSIVE RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOOD REPORTS AND THE FEW STORMS THAT MAY BECOME STRONG TO SEVERE.
In the hours before
Local storm report, Jun 10, 4:52 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 AM CDT THU JUN 10 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM FLASH FLOOD BYNUM 31.97N 97.00W
06/10/2010 HILL TX LAW ENFORCEMENT
VEHICLE OVERTAKEN BY HIGH WATER AND STRANDED ON CR 308
NEAR BYNUM.Local storm report, Jun 10, 5:03 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
503 AM CDT THU JUN 10 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 AM FLASH FLOOD LEROY 31.73N 97.02W
06/10/2010 MCLENNAN TX LAW ENFORCEMENT
HIGH WATER OVER CR 308 NEAR LEROYLocal storm report, Jun 10, 5:16 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 AM CDT THU JUN 10 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM FLASH FLOOD GUN BARREL CITY 32.33N 96.14W
06/10/2010 HENDERSON TX LAW ENFORCEMENT
WESTERN HENDERSON REPORTS MAJOR FLOODING AND NUMEROUS
HIGH WATER RESCUES. CITIES INCLUDE EUSTACE...LOG
CABIN...MALAKOFF...KEY RANCH. GOLIAD ROAD WASHING OUT
NEAR LOG CABINLocal storm report, Jun 10, 5:48 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 AM CDT THU JUN 10 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 AM FLASH FLOOD 2 SW PENELOPE 31.83N 96.95W
06/10/2010 HILL TX LAW ENFORCEMENT
WATER OVER ROADS CR 308 BETWEEEN PENELOPE AND BIROME.
ALSO CR 2114 WEST OF PENELOPE.Local storm report, Jun 10, 7:07 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 AM CDT THU JUN 10 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM FLASH FLOOD COOLIDGE 31.75N 96.67W
06/10/2010 LIMESTONE TX POST OFFICE
WATER OVER HWY 73 IN FEW PLACES.Local storm report, Jun 10, 7:15 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 AM CDT THU JUN 10 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 AM FLASH FLOOD 8 SE CORSICANA 32.02N 96.37W
06/10/2010 NAVARRO TX LAW ENFORCEMENT
NUMEROUS HIGH WATER REPORTS...INCLUDING HWY 31...N FM
709...SW 3170...HWY 287 AT SW 3300...HWY 309 AT
CEMETARY...HWY 309 N OF 287.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:29 PM CDT | Areal Flood Advisory | FWD | Limestone | 91 min |
| Jun 9, 9:02 PM CDT | Flash Flood Warning | FWD | Limestone | 118 min |
| Jun 9, 10:18 PM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Jun 9, 11:10 PM CDT | Flash Flood Warning | FWD | Limestone | 2 hr |
| Jun 10, 1:09 AM CDT | Areal Flood Advisory | FWD | Henderson | 2 hr |
| Jun 10, 1:13 AM CDT | Flash Flood Warning | FWD | Limestone | 2 hr |
| Jun 10, 1:19 AM CDT | River Flood Warning | FWD | Limestone | 19 hr |
| Jun 10, 1:43 AM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| Jun 10, 2:19 AM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 116 min |
| Jun 10, 2:30 AM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 2 hr |
| Jun 10, 2:50 AM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 115 min |
| Jun 10, 4:14 AM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 4 hr |
| Jun 10, 4:33 AM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 3 hr |
| Jun 10, 4:46 AM CDT | Flash Flood Warning | FWD | Hill, Limestone, McLennan, Navarro | 3 hr |
| Jun 10, 7:43 AM CDT | Flash Flood Warning | FWD | Hill, Limestone, McLennan, Navarro | 4 hr |
| Jun 10, 8:02 AM CDT | Flash Flood Warning | FWD | Freestone, Navarro | 4 hr |
| Jun 10, 8:08 AM CDT | Special Weather Statement | FWD | Hill | 37 min |
| Jun 10, 8:52 AM CDT | Special Weather Statement | FWD | Hill | 23 min |
| Jun 10, 9:18 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 59 hr |
| Jun 10, 10:02 AM CDT | River Flood Warning | FWD | Leon, Robertson | 4 days |
| Jun 10, 10:26 AM CDT | Special Weather Statement | FWD | Van Zandt | 34 min |
| Jun 10, 10:42 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 70 hr |
| Jun 10, 11:23 AM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Jun 10, 11:29 AM CDT | Areal Flood Warning | FWD | Anderson, Henderson | 8 hr |
| Jun 10, 11:43 AM CDT | Areal Flood Warning | FWD | Freestone, Hill, Limestone, Navarro | 8 hr |
| Jun 10, 2:04 PM CDT | Areal Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 6 hr |
| Jun 10, 4:20 PM CDT | Special Weather Statement | FWD | Anderson, Henderson | 25 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.